# SDR SWIA200514376

- Difficulty date: January 15, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 20,474 hours, 29,068 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Part serial: 429
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 9,384 hours, 12,843 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

RAPID DEPRESSURIZATION IN FLIGHT CABIN ALT LIGHT ILLUMINATED AND PAX O2 MASKS DEPLOYED.  REMOVED AND REPLACED ELECTRO PNEUMATIC OUTFLOW VALVE IAW 21-30-03.  OPERATIONAL CHECK GOOD.
